# SDR AWXA200600552

- Difficulty date: March 20, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072344
- Condition: Cracked
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 16 CHECK DISCOVERED CRACKED INTERCOSTALS, 2.2 INCHES, FWD PIT DOOR CUTOUT AT BUS 492 TO 500 AT STR 24 R.  MAINTENANCE REMOVED CRACKED INTERCOSTAL FWD PIT DOOR CUTOUT AT BUS 492 TO 500, STIR 24 R.  FABRICATED NEW INTERCOSTAL FOR FWD PIT DOOR AND INSTALLED INTERCOSTAL FOR FWD PIT DOOR CUTOUT AT BUS 492 TO 500, STR 24R YAW BOEING DIG 65-20723, SUM 51-40-05-0G FIG 2.
